# SDR MWEA020416

- Difficulty date: June 17, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592032339
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STATION 484 LONGERON 19 RIGHT HAS A DENT BEYOND LIMITS PER SRM 53-04.  FABRICATED AND INSTALLED DOUBLER.
